# SDR SWAA2024090521556

- Difficulty date: August 1, 2024
- Submitted: September 5, 2024
- Operation: Air carrier
- Aircraft: N494WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33868
- Aircraft time: 65,251 hours, 39,171 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SUPPORT ZEE LOCATED BETWEEN BS727E TO BS767 RBL21 AND WL156 AFT CARGO COMPARTMENT 2024-473149<[01] REPLACED SUPPORT ZEE LOCATED BETWEEN BS727 TO BS767 RBL 21 AND WL156 AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02;DWG 146A7502 SHEET 26 REV- AND DWG 146A7500 SHEET 85 REV A.;[02] CORRECTED CORRECTIVE ACTION 1: REPLACED SUPPORT ZEE LOCATED BETWEEN BS727 TO BS767 RBL 21 AND WL156 AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02;DWG 146A7502 SHEET 26 REV- AND DWG 146A7500 SHEET 85 REV A. SEE INDIVIDUAL SIGNOFFS BELOW.;[03] JOB COMPLETED
